Existence of Regular Solutions for a One-Dimensional Simplified Perfect-Plastic Problem with a Unilateral Gradient Constraint
Journal of convex analysis, Tome 4 (1997) no. 2, pp. 257-28
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1997_4_2_a3,
author = {T. Astruc},
title = {Existence of {Regular} {Solutions} for a {One-Dimensional} {Simplified} {Perfect-Plastic} {Problem} with a {Unilateral} {Gradient} {Constraint}},
journal = {Journal of convex analysis},
pages = {257--28},
year = {1997},
volume = {4},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1997_4_2_a3/}
}
TY - JOUR AU - T. Astruc TI - Existence of Regular Solutions for a One-Dimensional Simplified Perfect-Plastic Problem with a Unilateral Gradient Constraint JO - Journal of convex analysis PY - 1997 SP - 257 EP - 28 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_1997_4_2_a3/ ID - JCA_1997_4_2_a3 ER -
T. Astruc. Existence of Regular Solutions for a One-Dimensional Simplified Perfect-Plastic Problem with a Unilateral Gradient Constraint. Journal of convex analysis, Tome 4 (1997) no. 2, pp. 257-28. http://geodesic.mathdoc.fr/item/JCA_1997_4_2_a3/